Hydrocodone, also known as Zohydro ER or other brand names, is a narcotic medication used to treat chronic pain caused by an extended duration of use. Eastcoastexpress.shop If other alternatives are insufficient, it is prescribed to patients.
It is often taken orally, most commonly in the form of a painkiller, for relief from pain and as an oral cough suppressant. It is sometimes taken by injection, too, but this is usually reserved for emergency conditions. It is often taken with other drugs, such as acetaminophen, aspirin, ibuprofen, and niacin.
Hydrocodone abuse can be fatal, and several symptoms may indicate a possible hydrocodone overdose. These include a rapid heart rate, seizures, nausea and vomiting, sweating, chills and hot flashes, confusion and hallucinations, and coma. An overdose of hydrocodone can also result in death if no treatment is taken immediately.
A hydrocodone overdose symptoms are much the same as those of any other narcotic drug, including a heroin overdose, except that hydrocodone causes these symptoms more rapidly than heroin. A hydrocodone overdose is likely if the person taking the medication has not been taking it correctly or regularly. If the abuser suddenly stops taking hydrocodone, he could experience seizures, convulsions, and death from asphyxiation.
Hydrocodone addiction is a severe medical problem that can lead to death. Those who abuse hydrocodone may not have any physical symptoms. They may feel calm, even euphoric, and may even forget they have taken hydrocodone. In time, the person will begin to experience side effects like drowsiness, loss of appetite, dizziness, and dry mouth, which may eventually lead to unconsciousness.
Many people think that hydrocodone abuse is challenging to detect. However, some symptoms can point to abuse, especially if the user has been regularly taking the drug. People should call 911 or get medical help right away if they become unconscious or experience seizures, loss of consciousness, or if the person starts acting strangely. If a hydrocodone overdose is suspected, call 911 right away to get medical attention and contact your local Poison Control Center.
People who abuse hydrocodone may have problems controlling their urges to take the drug. This is why they may go to extreme measures to try to get it. If this happens to you, you must call 911 right away to get medical assistance.
Some common signs of hydrocodone abuse include an increased chance of having sex, being irritable or aggressive toward others, losing control of urination, losing interest in sex, vomiting, and excessive sweating.
Hydrocodone abuse is a dangerous habit that should be dealt with swiftly.